Aa
A
A
Close
Avatar universal
Iud and BV
I have had a paraguard iud for about 4 years now I keep having problems with bv!  It seems like every time  I clear the infection it comes back in two weeks. Not only that but all the meds. keep giving me yeast infections. Could it be caused from the Iud?
Cancel
5 Answers
Page 1 of 1
146920 tn?1212091394
OH HUNN I 2 HAVE THE PARAGUARD
IUD ALMOST 5 YRS
AND WAS TOLD BY MY GYNO
THAT I HAD BV......
AND TOOK ALL THE ABIOIC'S
ARE YOU MARIED?
IF YOU ARE SINGLE THEN YOU
PROBABLY SHOULD TRY
TO HAVE IT REMOVED
"MY GUESS"
AND IF YOU'RE STILL WITH THE SAME
PERSON THEN THEY NEED TO
BE TREATED
OR IT WILL COME BACK.
GOOD LUCK HUNNY!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
167 tn?1374177417
I had it too with IUD every month. Haven't had it since removed.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I've had the iud now for about 7mo's and the first month I had experienced some really bad bleeding when my menstrual came now I still bleed really heavy but i got use to it ,then on top of that i am always getting bv everytime me and my partner of 7rs gets bizzy I get another bv infection and have to take meds and its defiently alot going back to the doctor for meds to clear the infection and then waiting to have sex again for it to clear up, I think about it every month and every time i get a infection I'm ready to take this s--- out
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
look I'm pretty sure most woman have gone threw the same thing. . .i have the mirena for about 1 1/2 now everything has gone good so far until I recently got a pap and "told me I had BV" I really didn't know what that was but I started thinkn how else could I have gotten it I started to google more about BV and maybe it could of been my partner! I was like what the *** I mean it talked about having multiple partners and I remembered what my gyn had ask me when I first got it inserted "if I was in a stable relationship" I am so removing it! I'm not gonna let this guy rein my infertality just cause I don't feel like having sex all the time. . . . .u should really look in to it and have hime get checked to ohh and I more thing use condoms no matter what even if you have the IUD it will help you get less STD.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have been having complications with my IUD. I have had a horrible odor (likey fishy smell) and discharge. I have been checked already for STD's and i dont have anything. I believe this is caused by my iud. I think i have an infection and im getting it taken out on tuesday. It probably is BV but i just want the discusting smell to go away.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
973741 tn?1342346373
Blank
Des_a_rae, and KTowne commented on KTowne's status
16 hrs ago
Avatar universal
Blank
WCindy commented on My Surgery... Sternoc...
Aug 23
982214 tn?1471458381
Blank
krichar commented on photo
Aug 23
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers